# SDR CALA2022090902311

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737
- Aircraft serial: 30580
- Aircraft time: 68,112 hours, 24,726 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 184762
- Condition: None
- Location: Aft Galley L/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CAPACITY TEST, LIGHTS FAILED AT AFT GALLEY LH, ROW 30 AND 32 OVERHEAD BIN LH. REF TO PEMCO NR 12716.0064 REMOVED AND REPLACED EMER LIGHT BATTERY PACK M1573 IAW B737 AMM 33-51-06. OPS CHECK GOOD. WORK PERFORMED BY V922334, ENTERED BY V927860
